Unusual presentation of clozapine-induced abdominal compartment syndrome

 in Case Report

Abstract
Clozapine-induced gastrointestinal hypomotility is common side effect of this drug. It can lead to various degrees of colon obstruction. In rare cases, it can be life-threatening since severe colon obstruction can lead to colon perforation, colon necrosis and ischemia and septic shock. In all these cases, there had been some complaints of constipation or abdominal symptoms prior fatal event. Here, we are reporting a case that had rapidly progressed to cardiac arrest in which the initial symptom was dyspnea instead of abdominal complaint.

Unusual presentation of clozapine-induced abdominal compartment syndrome

Recent Posts
Contact Us

We're not around right now. But you can send us an email and we'll get back to you, asap.

Not readable? Change text.

Start typing and press Enter to search